No open-access location is known for this record yet.
No open-access location is known for this record yet.
Alterations of the dopaminergic system are well documented in Gilles de la Tourette's syndrome (TS). Dopamine (DA)-receptor blockers often relieve symptoms, whereas DA agonists acutely exacerbate them. The cluster of symptoms and known localization of lesions in encephalitis lethargica (EL), together with studies on the anatomy of vocalization, suggest that damage to the periaqueductal gray and midbrain tegmentum may be involved in TS. Pharmacologic findings in patients with TS and EL suggest that oculogyric crises and obsessions are associated with diminished DA levels and the development of supersensitive DA receptors, and that tics occur when these receptors are stimulated.
Loading…
Stored only when both papers are in the corpus — 117 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.